# SDR SIMA20180323006

- Difficulty date: March 23, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 33,807 hours, 31,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR,  FUSELAGE CUTOUT HAS A CORRODED  LOWER BEAM.    COMPLIED WITH REMOVED AND REPAIRED OF CARGO DOON SILL IAW SRM 51-40-02.
